# SDR DALA2025022001335

- Difficulty date: February 8, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 75,724 hours, 29,060 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0819442) GOUGE ON PREVIOUS REPAIR DOUBLER IN AFT CARGO BILGE AT STA 747+ 16 AFT OF TWO CENTER FASTENERS BL 0 WL 150. REMOVED AND REPLACED -3 STRUCTURAL FILLER AFT CARGO BILGE AT STA 747+16 BL 0 WL 150 IAW B737-800 SRM 51-40-02-0G S. JARA 1797753U 08-FEB-25. AND PREVIOUSLEY ISSUED ER/A 602068-14 REV B.
